Alert archive / California / Gale Watches in 2016
Gale Watch 5, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jan 14, 2016, 9:24 PM PST. It took effect at Jan 15, 2016, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 14, 2016, 9:24 PM PST (05:24 UTC)
- In effect from
- Jan 15, 2016, 9:00 PM PST
- Expired
- Jan 15, 2016, 2:48 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
049 WHUS76 KEKA 150524 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 924 PM PST THU JAN 14 2016 PZZ470-151330- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-160116T0500Z/ /O.NEW.KEKA.GL.A.0005.160116T0500Z-160116T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 924 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WINDS...S DIMINISHING TO 5 TO 15 KT. ADDITIONAL SOUTHERLY GALES ARE EXPECTED FRIDAY NIGHT AND AGAIN EARLY SUNDAY. * WAVES...W 10 TO 12 FEET AT 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ455-151330- /O.EXT.KEKA.SC.Y.0008.000000T0000Z-160116T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 924 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SATURDAY... * WINDS...S DIMINISHING TO 5 TO 15 KT. ADDITIONAL STRONG SOUTHERLIES ARE EXPECTED OVERNIGHT FRIDAY AND AGAIN EARLY SUNDAY. * WAVES...W 10 TO 12 FEET AT 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-475-151330- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-160116T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 924 PM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SATURDAY... * WINDS...S DIMINISHING TO 5 TO 15 KT. ADDITIONAL SOUTHERLY GALES ARE EXPECTED OVERNIGHT FRIDAY AND AGAIN EARLY SUNDAY. * WAVES...W 10 TO 12 FEET AT 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
1 follow-up statement
778 WHUS76 KEKA 151048 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PST FRI JAN 15 2016 PZZ470-151900- /O.CON.KEKA.SC.Y.0009.000000T0000Z-160116T0500Z/ /O.UPG.KEKA.GL.A.0005.160116T0500Z-160116T2000Z/ /O.NEW.KEKA.GL.W.0008.160116T0500Z-160116T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 5 TO 15 KT...INCREASING TO 30 TO 35 KT WITH GUSTS TO AROUND 45 KT FRIDAY NIGHT. ADDITIONAL SOUTHERLY GALES ARE EXPECTED AGAIN EARLY SUNDAY. * WAVES...S BUILDING TO 10 TO 13 FEET AROUND 8 SECONDS...AND W 10 TO 13 FEET AT 13 TO 15 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151900- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-160116T0500Z/ /O.NEW.KEKA.GL.W.0008.160116T0500Z-160116T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST SATURDAY. * WINDS...S 5 TO 15 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT FRIDAY NIGHT. ADDITIONAL SOUTHERLY GALES ARE EXPECTED EARLY SUNDAY. * WAVES...S BUILDING TO 9 TO 11 FEET AROUND 8 SECONDS...AND W 10 TO 13 FEET AT 13 TO 15 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-151900- /O.CON.KEKA.SC.Y.0009.000000T0000Z-160116T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 248 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT FRIDAY NIGHT. * WAVES...S BUILDING TO 6 TO 8 FEET AROUND 8 SECONDS...AND W 10 TO 13 FEET AT 13 TO 15 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-151900- /O.CON.KEKA.SC.Y.0008.000000T0000Z-160116T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 248 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT FRIDAY NIGHT. * WAVES...S BUILDING TO 6 TO 8 FEET AROUND 8 SECONDS...AND W 10 TO 13 FEET AT 13 TO 15 SECONDS THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 14, 4:12 PM PST, 5 hours 12 minutes earlier.
Area forecast discussion, Jan 14, 4:12 PM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
412 PM PST THU JAN 14 2016
.SYNOPSIS...A WET PATTERN WILL PERSIST INTO NEXT WEEK. HEAVY RAIN
IS EXPECTED ON SUNDAY WHICH WILL LIKELY RESULT IN SOME FLOODING
ACROSS THE REGION. WINDS WILL ALSO BE GUSTY AT TIMES FRIDAY NIGHT
INTO SATURDAY MORNING AND AGAIN SUNDAY MORNING.
&&
.SHORT TERM...A QUICK HITTING BAND OF PRECIPITATION MOVED THROUGH
NORTHWEST CALIFORNIA TODAY AS A FRONT MOVED INLAND. THE PARENT UPPER
LEVEL LOW IS NOW DRIFTING TOWARD THE OREGON COAST INCREASING THE
INSTABILITY OVER THE COASTAL WATERS AND A FEW THUNDERSTORMS HAVE
DEVELOPED. 500 MB TEMPERATURES ARE NOT EXTREMELY COLD...ONLY NEAR
-20C TO -25C...SO SMALL HAIL IS EXPECTED TO BE MINIMAL BUT A
RUMBLE OF THUNDER OR TWO WILL BE POSSIBLE ALONG THE HUMBOLDT AND
DEL NORTE COASTS. LATER TONIGHT THE UPPER LOW WILL MOVE INLAND AND
WEAK RIDGING WILL BUILD BACK OVER THE COAST RESULTING IN A BRIEF
DRY PERIOD ON FRIDAY. GUSTY SOUTH WINDS AND RAIN WILL REDEVELOP
LATE FRIDAY/FRIDAY EVENING AS A WEAKENING UPPER SHORTWAVE TROUGH
IS FLUNG TOWARD THE COAST FROM A HURRICANE FORCE LOW SOUTH OF
ALASKA. SNOW LEVELS ARE FORECAST TO RISE SIGNIFICANTLY TO OVER
8000 FEET AS WARM AIR MOVES OVER THE REGION. THOUGH SOME SNOW MAY
DEVELOP JUST AHEAD OF THIS WARM FRONT...MOST AREAS WILL SEE RAIN.
TOTAL PRECIPITATION FRIDAY NIGHT INTO SATURDAY IS EXPECTED TO
RANGE FROM 0.3-0.6 IN MANY VALLEY LOCATIONS TO OVER 1.5 INCHES IN
FAVORED UPSLOPE TERRAIN. THIS RAINFALL WILL KEEP THE REGION
SATURATED AND RIVERS RUNNING HIGH. ADDITIONALLY...SOUTHERLY WIND
GUSTS TO NEAR 45 MPH OR POTENTIALLY HIGHER WILL BE POSSIBLE IN THE
MOUNTAINS OF HUMBOLDT AND DEL NORTE COUNTIES JUST IN ADVANCE OF
THE FRONTAL BOUNDARY FRIDAY NIGHT INTO SATURDAY MORNING. WIND
ADVISORIES MAY BE NEEDED. /RPA
.LONG TERM...THE ACTIVE PATTERN THAT WE CURRENTLY FIND OURSELVES
IN IS SHOWING NO SIGNS OF SLOWING DOWN IN THE NEAR FUTURE...AND
AS A RESULT...THE FIRST HALF OF NEXT WEEK CONTINUES TO LOOK WET
AND WINDY FOR NORTHWEST CALIFORNIA. WHILE MODEL GUIDANCE CONTINUES
TO GRADUALLY COME TO A CONSENSUS...SIGNIFICANT DIFFERENCES REMAIN
BETWEEN MODELS REGARDING THE TIMING AND DURATION OF INDIVIDUAL
STORM SYSTEMS. AT THIS STAGE...THERE IS RELATIVELY HIGH CONFIDENCE
THAT RAIN WILL BEGIN TO FALL ACROSS MUCH OF THE AREA BEGINNING
EARLY SUNDAY AND LAST UNTIL AT LEAST THE OVERNIGHT
HOURS...ALTHOUGH FROM MONDAY MORNING ONWARD UNCERTAINTY INCREASES
SUBSTANTIALLY. THE GREATEST SOURCE OF UNCERTAINTY CONTINUES TO
REVOLVE AROUND JUST HOW QUICKLY A COLD FRONT AND ATMOSPHERIC RIVER
PUSHES SOUTH THROUGH THE AREA...WHICH COULD GREATLY IMPACT TOTAL
RAINFALL IN MANY PARTS OF NORTHWEST CA. IN ANY CASE...REGARDLESS
OF WHICH SCENARIO MORE CLOSELY RESEMBLES REALITY...IT APPEARS THAT
A PROLONGED PERIOD OF RAIN CAN BE EXPECTED FROM EARLY SUNDAY
THROUGH TUESDAY. GIVEN THE COMBINATION OF A MORE EXTENDED DURATION
OF RAINFALL AND ALSO FAVORABLE WATER VAPOR TRANSPORT
PARAMETERS...THE POTENTIAL EXISTS FOR A SUBSTANTIAL AMOUNT OF RAIN
TO FALL DURING THIS PERIOD...ESPECIALLY THROUGH THE DAY SUNDAY.
BECAUSE OF THIS...PRELIMINARY RIVER FORECASTS INDICATE THAT MANY
MAIN STEM RIVERS WILL RISE RAPIDLY...POTENTIALLY REACHING MONITOR
OR FLOOD STAGE. BEYOND TUESDAY...AFTER PERHAPS ANOTHER SHORT BREAK
IN THE RAIN...MODELS CONTINUE TO MAINTAIN AN ACTIVE PATTERN AND
YET ANOTHER STORM SYSTEM MAY REACH THE COAST AS EARLY AS LATE
WEDNESDAY. /BRC
&&
.AVIATION...AN UPPER LOW WILL SLIDE INLAND TONIGHT BRINGING AN END
TO SHOWER ACTIVITY BY FRIDAY MORNING. AN ISOLATED THUNDERSTORM
WILL BE POSSIBLE THIS EVENING ALONG THE HUMBOLDT AND DEL NORTE
COASTS. MVFR IS POSSIBLE IN ANY SHOWER ACTIVITY...OTHERWISE VFR
WILL PREVAIL AT THE COAST. ACROSS THE INTERIOR SOME VALLEY LOW
CLOUDS ARE EXPECTED TO FORM WHICH MAY DESCEND INTO IFR OR LIFR.
CLEARING SHOULD DEVELOP LATE FRIDAY MORNING. /RPA
&&
.MARINE...GALE FORCE WINDS CONTINUE TO BLOW THROUGHOUT THE WATERS
EARLY THIS AFTERNOON AHEAD OF AND ALONG YET ANOTHER PASSING COLD
FRONT. GUSTS OF 40 TO 45 KT HAVE BEEN RECORDED THUS FAR TODAY AT
LOCAL BUOYS AND LAND-BASED COASTAL OBSERVATION STATIONS...THE
STRONGEST OF WHICH WERE LIKELY GENERATED FROM A THIN SQUALL LINE
WHICH PASSED THROUGH THE WATERS EARLIER TODAY. NOW THAT THE FRONTAL
BOUNDARY HAS PASSED...WINDS ARE EXPECTED TO DECREASE FAIRLY RAPIDLY
AND VEER TO THE SOUTHWEST THROUGH THE AFTERNOON. THIS WILL ALLOW THE
STEEPER SOUTHERLY SEAS TO SETTLE A BIT AND ALLOW A LONGER PERIOD
SWELL TO DOMINATE THE WATERS THROUGH TOMORROW...HOWEVER SEAS WILL
REMAIN ELEVATED WITH SIGNIFICANT WAVE HEIGHTS OF 10 TO 13 FEET AT
AROUND 12 SECONDS. THE NEXT FRONTAL SYSTEM WILL BEGIN TO IMPACT THE
WATERS FRIDAY NIGHT...BRINGING ANOTHER ROUND OF GALES AND STEEP
SHORT PERIOD SEAS THAT WILL LAST THROUGH SATURDAY MORNING.
WHILE WINDS ARE EXPECTED TO DIMINISH SATURDAY AFTERNOON...A RATHER
LARGE LONG PERIOD SWELL WILL BEGIN TO REACH THE WATERS LATE IN THE
DAY SATURDAY AND PERSIST THROUGH AS LATE AS MONDAY MORNING BEFORE
DIMINISHING. THIS SWELL IS CURRENTLY IN THE PROCESS OF BEING
GENERATED BY A POWERFUL HURRICANE FORCE STORM SYSTEM LOCATED
AROUND 43 N 157 W...AND GIVEN THE CURRENT TRENDS...CONFIDENCE IS
INCREASING THAT HIGH SURF ADVISORY CRITERIA BREAKERS...IE 23 TO 27
FEET...WILL OCCUR FOR A PROLONGED PERIOD OF TIME ALONG AREA
BEACHES. GIVEN THAT CURRENT PROJECTIONS ARE FOR OPEN WATER WAVE
HEIGHTS OF AROUND 19 TO 21 FEET AT 18 TO 21 SECONDS AT ITS
PEAK...IT WOULD NOT BE SURPRISING TO SEE BREAKERS APPROACHING 30
FEET AT TIMES. AND...WHILE ASTRONOMICAL TIDES WILL NOT BE HIGH
ENOUGH TO CAUSE COASTAL FLOODING BY THEMSELVES...THE COMBINATION
OF THIS LARGE SWELL...ANOTHER ROUND OF SOUTHERLY GALES AND HEAVY
RAIN SUNDAY MAY BE ENOUGH TO RESULT IN COASTAL FLOODING IN SOME
LOW LYING AREAS...PARTICULARLY AROUND THE AFTERNOON HIGH TIDE ON
SUNDAY.
&&
.HYDROLOGY...A PERSISTENT WET PATTERN HAS SATURATED THE SOILS
ACROSS NORTHWEST CALIFORNIA AND ADDITIONAL LIGHT TO MODERATE RAIN
IS EXPECTED TONIGHT AND AGAIN FRIDAY NIGHT INTO SATURDAY. THIS
WILL PRIME THE REGION FOR POTENTIAL FLOODING ON SUNDAY AS A MORE
SIGNIFICANT STORM MOVES THROUGH THE REGION. IN GENERAL...2 TO 4
INCHES OF RAIN IS EXPECTED SUNDAY THROUGH SUNDAY NIGHT WHICH WILL
RESULT IN SMALL STREAM FLOODING. ADDITIONALLY...THE CALIFORNIA
NEVADA RIVER FORECAST CENTER IS PREDICTING SIGNIFICANT RISES ON
MAIN STEM RIVERS...SOME INTO MONITOR STAGE AND EVEN MINOR FLOOD
STAGE SUNDAY INTO MONDAY. STAY TUNED FOR UPDATES OVER THE NEXT FEW
DAYS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY UNTIL 2 AM PST FRIDAY ABOVE 2500 FEET
FOR CAZ004.
WINTER WEATHER ADVISORY UNTIL 2 AM PST FRIDAY FOR CAZ003.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 9 PM PST THIS EVENING FOR PZZ450-470-475.
SMALL CRAFT ADVISORY UNTIL 11 AM PST SATURDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 14, 3:55 PM PST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 355 PM PST THU JAN 14 2016 CAZ004-160000- UPPER TRINITY RIVER- 355 PM PST THU JAN 14 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS OVER 2500 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN ON SUNDAY MAY RESULT IN SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-160000- REDWOOD COAST- 355 PM PST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY SOUTH WINDS ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. HEAVY RAIN ON SUNDAY WILL RESULT IN SMALL STREAM FLOODING AND CAUSE SOME MAIN STEM RIVERS TO RISE TO NEAR OR EXCEEDING MONITOR STAGE. HIGH SURF IS EXPECTED SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-160000- NORTH COAST INTERIOR- 355 PM PST THU JAN 14 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS OVER 3500 FEET. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH 7 PM FOR MOUNTAIN RIDGETOPS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY SOUTH WINDS ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. HEAVY RAIN ON SUNDAY WILL RESULT IN SMALL STREAM FLOODING AND CAUSE SOME MAIN STEM RIVERS TO RISE TO NEAR OR EXCEEDING MONITOR STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-160000- MENDOCINO INTERIOR- 355 PM PST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN ON SUNDAY WILL RESULT IN SMALL STREAM FLOODING AND CAUSE SOME MAIN STEM RIVERS TO RISE TO NEAR OR EXCEEDING MONITOR STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-160000- MENDOCINO COAST- 355 PM PST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN ON SUNDAY WILL RESULT IN SMALL STREAM FLOODING AND CAUSE SOME MAIN STEM RIVERS TO RISE TO NEAR OR EXCEEDING MONITOR STAGE. HIGH SURF IS EXPECTED SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 9:00 PM PST | Small Craft Advisory | EKA | 54 hr | |
| Jan 15, 2:48 AM PST | Gale Warning | EKA | 30 hr | |
| Jan 15, 2:57 PM PST | High Surf Advisory | EKA | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.